Results on Binary Soft Topological Spaces
DOI:
https://doi.org/10.23755/rm.v48i0.1136Keywords:
Binary soft set, binary soft nowhere dense set, binary soft dense set, binary soft Gδ-set, binary soft Baire space.Abstract
The Baire space is used in the proof of results in many areas of analysis and geometry, including some of the fundamental theorems of functional analysis. The concept of Baire spaces has been studied extensively in general topology. Thangaraj and Anjalmose [35] studied Baire spaces in the context of fuzzy theory. In this paper, we discussed the notions of the binary soft nowhere dense, binary soft dense, binary soft Gδ-set, binary soft first and second category sets, binary soft Baire spaces. Many of their properties are revealed and different characterizations of each are given. In conclusion, we determined some conditions under which the subspace property of a Baire space is preserved.
References
A. Acikg¨oz and N. Tas. "Binary Soft Set Theory." Eur. Jl. of Pure and Appl. Math, 9(4):452–463, 2016.
B. Ahmad and S. Hussain. "On Some Structures of Soft Topology." Math. Sci., 64(6):1–7, 2012.
Z. A. Ameen and A. B. Khalaf. "The Invariance of Soft Baire Spaces Under Soft Weak Functions." Interdisciplinary Mathematics, 25(5):1295–1306, 2022.
A. Aygunoglu and H. Aygun. "Some Notes on Soft Topological Spaces." Neu. Compu. and Appl., 21:113–119, 2012.
M. Baer and R. A. Mimna. "Baire Category, Semi-Closed Sets and the Uniform Boundedness Theorem." New Zealand J. Math., 27:155–158, 1998.
R. L. Baire. "Sur les Fonctions de Variables Reelles." Annali de Matematics, Serie 3, 1899.
N. Bourbaki. "Topologie Generale Chap. IX." Paris, 1948.
Z. Frolik. "Baire Spaces and Some Generalizations of Complete Metric Spaces." Czechoslovak. Math. J., 11(86):237–248, 1961.
Z. Frolik. "Remarks Concerning the Invariance of Baire Spaces Under Mappings." Czechoslovak. Math. J., 11:381–385, 1961.
G. Gruenhage and D. Lutzer. "Baire and Volterra Spaces." Proc. Amer. Soc., 128:3115–3124, 2000.
R. C. Haworth and R. A. McCoy. "Baire Spaces." Dissertationes Math. Virginia Polytechnic Institute and State University, Virginia, USA, 1977.
S. Hussain and B. Ahmad. "Some Properties of Soft Topological Spaces." Comput. Math. Appl., 62:4058–4067, 2011.
P. K. Maji, R. Biswas, and R. Roy. "Soft Set Theory." Comput. Math. Appl., 45:555–562, 2003.
D. Molodtsov. "Soft Set Theory First Results." Comput. Math. Appl., 37:19–31, 1999.
T. Neubrunn. "A Note on Mappings of Baire Spaces." Math. Slovaca, 27(2):173–176, 1977.
P. G. Patil and N. N. Bhat. "New Separation Axioms in Binary Soft Topological Spaces." Italian Journal of Pure and Applied Mathematics, 44:775–783, 2020.
P. G. Patil and N. N. Bhat. "Binary Soft Locally Closed Sets." Malaya Journal of Matematik, 09:83–90, 2021.
M. Riaz and Z. Fatima. "Certain Properties of Soft Metric Spaces." Journal of Fuzzy Mathematics, 25(3):543–560, 2017.
M. Shabir and M. Naz. "On Some New Operations in Soft Set Theory." Computers and Math. with Appl., 57:1786–1799, 2011.
G. Thangaraj and S. Anjalmose. "On Fuzzy Baire Spaces." J. Fuzzy. Math., 21(3):667–676, 2013.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.